# SDR SWAA2016112810000

- Difficulty date: October 16, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE ABOVE NR 1 PYLON AFT TIP CRACKED AT TRANSVERSE WEB ATTACH POINT.  R&R ANGLE IAW SRM.
